# SDR SWIA2019111246761

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 29,701 hours, 18,116 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHILE SETTING THRUST FOR TAKEOFF, THE ENGINE NEVER SPOOLED UP PAST 56% N1, EVEN WHEN INSIDE THE CLIMB DETENT. ABORTED TAKEOFF, COMPLIED WITH REJECTED TAKEOFF QRH PROCEDURE, AND RETURNED TO GATE.  FLIGHT # 5341  CLOSED  VERIFIED ABORTED TAKE-OFF INSPECTION NOT REQUIRED IAW AMM. DENERGIZED AIRCRAFT AND ENERGIZED AIRCRAFT IAW AMM.PERFORMED A POWER ASSURANCE CHECK AND AN ACCELERATION CHECK IAW AMM. OPS CHECK GOOD AT THIS TIME.
